Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Oct 8, 2009, 9:11 PM CDT for Cherokee County, Oklahoma. It took effect at Oct 9, 2009, 6:09 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 9:11 PM CDT (02:11 UTC)
- In effect from
- Oct 9, 2009, 6:09 AM CDT
- Expired
- Oct 9, 2009, 8:24 PM CDT
- In force
- 14 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Baron Fork at Eldon (ELDO2).
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 090211 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 911 PM CDT THU OCT 08 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC001-091011- /O.NEW.KTSA.FL.W.0043.091009T1530Z-091010T1747Z/ /WTTO2.1.ER.091009T1530Z.091010T0000Z.091010T1147Z.NO/ 911 PM CDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM FRIDAY MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 2.80 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 16.0 FEET BY FRIDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 17.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS WILL BE AFFECTED. A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR FLOODING. $$ OKC021-091011- /O.NEW.KTSA.FL.W.0044.091009T1640Z-091011T1816Z/ /TALO2.1.ER.091009T1640Z.091011T0000Z.091011T1216Z.NO/ 911 PM CDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM FRIDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 3.33 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 13.0 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$ OKC021-091011- /O.NEW.KTSA.FL.W.0045.091009T1603Z-091010T0243Z/ /ELDO2.1.ER.091009T1603Z.091009T1800Z.091009T2043Z.NO/ 911 PM CDT THU OCT 08 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE BARON FORK RIVER AT ELDON. * FROM FRIDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 PM THURSDAY THE STAGE WAS 6.24 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR. GRAZING LANDS NEAR THE RIVER WILL BECOME INUNDATED. LOW-LYING AREAS NEAR CAMP EGAN MAY EXPERIENCE MINOR FLOODING. $$
4 follow-up statements
000 WGUS84 KTSA 090743 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 243 AM CDT FRI OCT 09 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC021-091543- /O.EXT.KTSA.FL.W.0045.091009T1109Z-091010T0318Z/ /ELDO2.1.ER.091009T1109Z.091009T1200Z.091009T2118Z.NO/ 243 AM CDT FRI OCT 09 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE BARON FORK RIVER AT ELDON. * FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 230 AM FRIDAY THE STAGE WAS 9.75 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.9 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR. GRAZING LANDS NEAR THE RIVER WILL BECOME INUNDATED. LOW-LYING AREAS NEAR CAMP EGAN MAY EXPERIENCE MINOR FLOODING. $$
000 WGUS44 KTSA 091330 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 830 AM CDT FRI OCT 09 2009 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC021-092130- /O.EXT.KTSA.FL.W.0045.000000T0000Z-091010T1246Z/ /ELDO2.2.ER.091009T1313Z.091009T1800Z.091010T0646Z.NO/ 830 AM CDT FRI OCT 09 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE BARON FORK RIVER AT ELDON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM FRIDAY THE STAGE WAS 17.55 FEET. * FLOOD STAGE IS 18.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.0 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN. * IMPACT...AT 22.0 FEET...MODERATE FLOODING WILL OCCUR. GRAZING LANDS WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET. FLOODWATERS MAY REACH SOME CABINS NEAR CAMP EGAN. $$
000 WGUS84 KTSA 091919 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 219 PM CDT FRI OCT 09 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC001-100319- /O.EXT.KTSA.FL.W.0043.000000T0000Z-091011T0123Z/ /WTTO2.2.ER.091009T1120Z.091010T0000Z.091010T1923Z.NO/ 219 PM CDT FRI OCT 09 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * AT 200 PM FRIDAY THE STAGE WAS 16.57 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO NEAR 22.6 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. NUMEROUS CABINS IN THE FIDLERS BEND AREA WILL BE FLOODED TO A DEPTH OF SEVERAL FEET. $$ OKC021-100319- /O.EXT.KTSA.FL.W.0044.091009T1926Z-091011T2346Z/ /TALO2.2.ER.091009T1926Z.091011T0000Z.091011T1746Z.NO/ 219 PM CDT FRI OCT 09 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 10.65 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.9 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * IMPACT...AT 17.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF COMBS BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED. SOME CABIN PARKS MAY BE FLOODED TO A DEPTH OF A COUPLE OF FEET. $$ OKC021-100319- /O.EXT.KTSA.FL.W.0045.000000T0000Z-091010T0900Z/ /ELDO2.2.ER.091009T1242Z.091009T1500Z.091010T0300Z.NO/ 219 PM CDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE BARON FORK RIVER AT ELDON. * AT 130 PM FRIDAY THE STAGE WAS 20.50 FEET. * FLOOD STAGE IS 18.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR. GRAZING LANDS NEAR THE RIVER WILL BECOME INUNDATED. LOW-LYING AREAS NEAR CAMP EGAN MAY EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 100124 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 824 PM CDT FRI OCT 09 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC021-100154- /O.CAN.KTSA.FL.W.0045.000000T0000Z-091010T0900Z/ /ELDO2.2.ER.091009T1242Z.091009T1500Z.091009T2335Z.NO/ 824 PM CDT FRI OCT 09 2009 THE FLOOD WARNING IS CANCELLED FOR THE BARON FORK RIVER AT ELDON. * AT 730 PM FRIDAY THE STAGE WAS 17.33 FEET. * FLOOD STAGE IS 18.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS EVENING. * FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Oct 8, 6:32 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Oct 8, 6:32 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT THU OCT 8 2009
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... A WARM FRONT IS CURRENTLY DRAPED SW TO NE
ACROSS THE REGION CREATING VERY ACTIVE WEATHER. THUNDERSTORMS WITH HEAVY
RAINFALL WILL PERSIST ALONG AND NORTH OF THE FRONT... AFFECTING
KTUL/KRVS IN OKLAHOMA AND KXNA/KFYV IN NW ARKANSAS. IFR TO VLIFR
CONDITIONS WILL PERSIST AT THOSE SITES. THESE CONDITIONS WILL ALSO
BE POSSIBLE AT KMLC AND KFSM LATER TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 258 PM CDT THU OCT 8 2009/
DISCUSSION...
WET PATTERN TO CONTINUE FOR THE 18-24 HOURS AS A LARGE RAIN SHIELD
CURRENTLY ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR HAS NOW
BEGUN TO ADVANCE SOUTH AND EAST. SFC LOW CURRENTLY OVER SOUTH
CENTRAL OKLAHOMA...WITH ATTENDANT WARM FRONT CONTINUING TO LIFT
NORTHEAST. MOST OF SOUTHEAST OK IN WARM SECTOR AS AFTERNOON
TEMPERATURES IN SOME LOCATIONS HAVE WARMED INTO THE MID 80S ALONG
WITH LOWER 70 DEWPOINTS. THAT SAID...HEAVY RAINFALL...FLASH FLOODING
AND SEVERE WEATHER INCLUDING A LIMITED TORNADO THREAT WILL PREVAIL
INTO THE EVENING. RAIN CHANCES WILL LESSEN FROM NW TO SE AFTER 06Z
AS THE COLD FRONT MOVES INTO NE OK. WILL BEGIN TO TAPER POPS
ACCORDINGLY AT THAT TIME. MOST ACTIVITY WILL BE EAST AND SOUTHEAST
OF THE REGION AFTER 18Z...WHEN COOLER AND DRIER AIR WILL FILTER OVER
THE AREA. REINFORCING SHOT OF COLDER AIR TO MOVE IN SATURDAY
AFTERNOON...WHICH WILL RESULT IN SOME VERY COOL CONDITIONS. WILL
KEEP OVERNIGHT LOWS INTO SUNDAY MORNING ABOVE FREEZING...BUT LATER
SHIFTS WILL NEED TO MONITOR MODEL TRENDS SHOULD THE GUIDANCE SUGGEST
COLDER READINGS THAN WHAT IS CURRENTLY FORECAST. FOR NEXT
WEEK...HAVE OPTED TO RAISE MINIMUMS AND MAXIMUMS FOR SEVERAL PERIODS
AS THE LATEST MOS CONTINUES TO TREND WARMER. WILL USE A BLEND OF THE
MEX AND ECMWF IN THOSE PERIODS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...06Hazardous weather outlook, Oct 8, 5:18 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU OCT 8 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT THU OCT 8 2009
...SIGNIFICANT FLOOD THREAT TONIGHT ALONG WITH POTENTIAL FOR SEVERE
THUNDERSTORMS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT EXTENDS FROM BENTONVILLE ARKANSAS TO HENRYETTA
OKLAHOMA LATE THIS AFTERNOON. MOST OF THE RAIN AND THUNDERSTORMS
THUS FAR HAVE BEEN ALONG AND NORTH OF THE COLD FRONT BUT
THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR JUST AHEAD OF THE
COLD FRONT OVER THE NEXT FEW HOURS. THESE STORMS ARE LIKELY TO BE
SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES ALL
POSSIBLE. SOME OF THE STORMS NORTH OF THE FRONT WILL ALSO POSE A
MARGINAL SEVERE HAIL THREAT THROUGH THIS EVENING.
RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE ALREADY OCCURRED TO THE
NORTHWEST OF INTERTSTATE 44. THIS HEAVY RAINFALL AXIS IS BEGINNING
TO SHIFT SOUTHEAST AND WILL RESULT IN 2 TO 4 INCHES OF ADDITIONAL
RAIN IN MOST PLACES SOUTHEAST OF INTERSTATE 44...WITH ISOLATED
TOTALS OVER 6 INCHES POSSIBLE. WIDESPREAD FLASH FLOODING AND RIVER
FLOODING IS EXPECTED TO DEVELOP AS A RESULT OF THIS RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST OF THE REGION AROUND
MID MORNING FRIDAY...ENDING THE SEVERE WEATHER AND FLASH FLOODING
THREAT. RIVER AND AREAL FLOODING HOWEVER COULD CONTINUE ON FRIDAY
DUE TO THE PREVIOUS HEAVY RAINFALL.
A SECONDARY COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY
AFTERNOON AND EVENING ACCOMPANIED BY A PERIOD OF GUSTY NORTH
WINDS. COOL WEATHER IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK
AS HIGH PRESSURE MOVES INTO THE AREA WITH THE NEXT THREAT OF
STORMS ABOUT MIDWEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
SHOULD THE FORECAST RAINFALL BE REALIZED...RIVER FLOODING
WILL LIKELY REMAIN AN ISSUE.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Oct 8, 8:21 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HEAVY RAIN WESTVILLE 35.99N 94.57W
10/08/2009 M1.90 INCH ADAIR OK MESONET
1.90 INCHES OF RAIN FELL IN ONE HOUR ENDING AT 810 PM.
&&
NMMLocal storm report, Oct 8, 8:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD TULSA 36.13N 95.92W
10/08/2009 TULSA OK BROADCAST MEDIA
INTERSECTION AT 48TH STREET SOUTH AND 36TH WEST
AVENUE...FLOODED. ROAD WAS CLOSED AT 38TH AND SHERIDAN
DUE TO HIGH WATER. KOTV
0620 PM FLASH FLOOD TULSA 36.13N 95.92W
10/08/2009 TULSA OK BROADCAST MEDIA
85TH AND HARVARD...WATER TWO FEET DEEP OVER ROAD. FLOATED
CAR INTO DITCH.
0820 PM FLASH FLOOD MIAMI 36.87N 94.88W
10/08/2009 OTTAWA OK EMERGENCY MNGR
IN MIAMI AREA...NUMEROUS ROADS CLOSED. ALSO NUMEROUS
ROADS CLOSED AROUND THE COUNTY. 5.4 INCHES OF RAIN HAS
FALLEN.
&&
SAALocal storm report, Oct 8, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN FAYETTEVILLE 36.06N 94.16W
10/08/2009 M2.00 INCH WASHINGTON AR EMERGENCY MNGR
2 INCHES OF RAIN MEASURED IN NORTH FAYETTEVILLE IN ONE
HOUR AND 15 MINUTES ENDING.
0842 PM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
10/08/2009 WASHINGTON AR EMERGENCY MNGR
SIGNIFICANT STREET FLOODING IN SOUTH FAYETTEVILLE.
&&
NMMLocal storm report, Oct 8, 8:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 3 NW PHAROAH 35.45N 96.16W
10/08/2009 OKFUSKEE OK PUBLIC
HIGHWAY 62 BRIDGE NEAR PHAROAH UNDER WATER. ALSO SOME
BACKROADS UNDER WATER. ONE WASHED OUT. TIME AND LOCATIONS
APPROXIMATE.
0845 PM FLASH FLOOD 5 W PORTER 35.87N 95.61W
10/08/2009 WAGONER OK EMERGENCY MNGR
HIGHWAYS 104 AND 51B NEAR MUSKOGEE/WAGONER COUNTY LINE
CLOSED DUE TO FLOODING.
0845 PM FLASH FLOOD COWETA 35.95N 95.65W
10/08/2009 WAGONER OK EMERGENCY MNGR
NUMEROUS MOTOR VEHICLE ACCIDENTS THROUGHOUT WAGONER
COUNTY AND IN COWETA AND WAGONER. NO INJURIES REPORTED.
&&
NMMLocal storm report, Oct 8, 9:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 E HECTORVILLE 35.84N 95.89W
10/08/2009 OKMULGEE OK EMERGENCY MNGR
BIXBY RD BETWEEN SOUTH 211TH AND FERGUSON RD IS CLOSED
DUE TO FLOODING.
&&
NMMLocal storm report, Oct 8, 9:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD OKMULGEE 35.62N 95.96W
10/08/2009 OKMULGEE OK EMERGENCY MNGR
STREET FLOODING STARTED AROUND 730 PM. SOME ROADS
TEMPORARILY CLOSED.
0815 PM FLASH FLOOD DEWAR 35.46N 95.94W
10/08/2009 OKMULGEE OK PUBLIC
SEVERAL STREETS FLOODED AND CLOSED.
0830 PM FLASH FLOOD MORRIS 35.61N 95.86W
10/08/2009 OKMULGEE OK EMERGENCY MNGR
STREET FLOODING AROUND TOWN. ROADS BEING CLOSED AT 9 PM.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:24 PM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Washington | 21 hr |
| Oct 8, 9:08 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 13 hr |
| Oct 8, 9:11 PM CDT | River Flood Warning | TSA | Adair | 41 hr |
| Oct 8, 9:11 PM CDT | River Flood Warning | TSA | Cherokee | 65 hr |
| Oct 8, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| Oct 8, 10:43 PM CDT | Flash Flood Warning | TSA | Creek, Delaware, Mayes, Rogers, Tulsa, Wagoner | 4 hr |
| Oct 9, 12:31 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 10 hr |
| Oct 9, 12:34 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 15 hr |
| Oct 9, 12:52 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 10 hr |
| Oct 9, 2:35 AM CDT | Areal Flood Warning | TSA | Creek, Delaware, Mayes, Rogers, Tulsa, Wagoner | 13 hr |
| Oct 9, 8:02 AM CDT | River Flood Warning | TSA | Pushmataha | 13 hr |
| Oct 9, 9:03 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| Oct 9, 9:03 AM CDT | River Flood Warning | TSA | LeFlore | 60 hr |
| Oct 9, 10:20 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 7 more | 6 hr |
| Oct 9, 3:56 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 8 more | 27 hr |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.